Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Migraine like headache, nausea. Used sunbed. Dehydrated or symptoms of what disease?

I used a sunbed for the first time for 3 minutes about 5 hours ago. I have a Type 1 skin (very pale and freckled) but have not noticed any change in my skin, although I expected to redden or burn given my extremely pale skin. However, I am experiencing a migraine-like headache and nausea and I'm concerned that my body could be reacting badly to even this small exposure to the UV light. It's entirely possible that I could simply be dehydrated but wondered if these symptoms could point to anything more serious. Thank you!
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
In migraine you will have photophobia and that might be the reason of your headache after exposure to light.Consult your doctor for prophylactic treatment along with treatment for acute attacks.I suggest headset 25mg tablet for acute attacks as it gives better relief for me as i am also a migraine sufferer.Have a good health.Thank you.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor